Degenerate $C$-distribution semigroups in locally convex spaces
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 41 (2016), p. 101
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
The main purpose of this paper is to investigate degenerate $C$-distribution semigroups in the setting of barreled
sequentially complete locally convex spaces.
In our approach, the infinitesimal generator of a degenerate $C$-distribution semigroup is a multivalued linear operator
and the regularizing operator $C$ is not necessarily injective. We provide a few important theoretical novelties, considering also exponential subclasses of degenerate $C$-distribution semigroups.
Classification :
47D03, 47D06, 47D60, 47D62, 47D99
Keywords: degenerate $C$-distribution semigroups, degenerate integrated $C$-semigroups, multivalued linear operators, locally convex spaces
Keywords: degenerate $C$-distribution semigroups, degenerate integrated $C$-semigroups, multivalued linear operators, locally convex spaces
@article{BASS_2016_41_a4,
author = {Marko Kosti\'c and Stevan Plipovi\'c and Daniel Velinov},
title = {Degenerate $C$-distribution semigroups in locally convex spaces},
journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
pages = {101 },
year = {2016},
volume = {41},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BASS_2016_41_a4/}
}
TY - JOUR AU - Marko Kostić AU - Stevan Plipović AU - Daniel Velinov TI - Degenerate $C$-distribution semigroups in locally convex spaces JO - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles PY - 2016 SP - 101 VL - 41 UR - http://geodesic.mathdoc.fr/item/BASS_2016_41_a4/ LA - en ID - BASS_2016_41_a4 ER -
%0 Journal Article %A Marko Kostić %A Stevan Plipović %A Daniel Velinov %T Degenerate $C$-distribution semigroups in locally convex spaces %J Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles %D 2016 %P 101 %V 41 %U http://geodesic.mathdoc.fr/item/BASS_2016_41_a4/ %G en %F BASS_2016_41_a4
Marko Kostić; Stevan Plipović; Daniel Velinov. Degenerate $C$-distribution semigroups in locally convex spaces. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 41 (2016), p. 101 . http://geodesic.mathdoc.fr/item/BASS_2016_41_a4/